MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR); SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR); SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reports discordant (depressed) results obtained with atellica im br 27.29 (br) lot 270.The customer had 4 samples that recovered < 9 u/ml (below the assay measuring interval) when initially tested with atellica im br lot 270, but when repeated with lot 270 and the same analyzer on the same day, they recovered higher.Due to the discrepant results the analyzer was evaluated, and sample probe pressure errors (s03 600 03 23) was observed.Siemens service engineer replaced the fluid sense delivery assembly, pressure sensor, related tubing and flushed sample probe plunger with methanol.A review of autocheck data showed the secondary vacuum was running high, so the secondary vacuum regulator was replaced.After service, there have been no additional reports of non-reproducible discordant br results.Siemens also reviewed the trace logs for the discrepant br samples and there was no other evidence of a hardware issue impacting sample or reagent delivery.The reagent packs and calibration that generated the low patient results had acceptable quality control (qc) recovery less than 2 hours before the discrepant br results were generated.The primary reagent pack was not removed and reloaded onto the analyzer.The packs and calibration also generated a result of 420 u/ml about the same time as the low results, so there is no evidence the discrepant br results were due an issue with the reagent packs or calibration.The customer is operational, and the reported issue is resolved after routine troubleshooting standard service actions.
 
Event or Problem Description
The customer reports discordant (depressed) results obtained with atellica im br 27.29 (br) lot 270.The samples were retested on the same instrument with a different reagent pack of the same lot number and results were higher and considered correct based on the clinical history of the patients.The initial low results were not reported.The retest results were reported as correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.

Brand Name
ATELLICA IM BR 27.29 (BR)
Common Device Name
SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key20222976
Report Number1219913-2024-00410
Device Sequence Number18074317
Product Code MOI
UDI-Device Identifier00630414598055
UDI-Public(01)00630414598055(10)99012270(17)241113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model NumberN/A
Device Catalogue Number10995478
Device Lot Number99012270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/16/2024
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown